# SDR SWAA001178

- Difficulty date: June 28, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N332W
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 40,767 hours, 39,874 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547953
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK,  FOUND AFT CARGO DOOR EXTERNAL SKIN CRACKED ON HANDLE CUT OUT UPPER AFT CORNER.        REPAIRED SKIN PER SRM.
